# SDR HALA2019010900018

- Difficulty date: January 8, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 35,951 hours, 5,695 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 REV FAULT DURING TAXI. NO CURRENT FAULT AT GATE POST FLIGHT SHOWS ENG 2 REV FAULT CH78 OF MCDU LAST LEG FAULTS TR STOW(E2-4104KS3) AND JUNCTION BOX (E2-4110KS) CYCLED NR 2 ENG TR WITH NO FAULTS PER TSM 78-30-00. A/C OK FOR SVC.
